# SDR SWAA2025082908763

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8875B
- Make and model: Boeing 737-8
- Aircraft serial: 67918
- Aircraft time: 7,249 hours, 3,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT CABIN FAILED TO TEST.  0 REMOVED AND REPLACED AFT CAPT SIDE FLASHLIGHT BATTERY IAW AMM 25-64-00.
